# SDR CA090905001

- Difficulty date: September 1, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) FLT 5918 "CREW REPORTED THAT ON DEPARTURE FROM IND, HEARD A GROWLING SOUND, THEN FELT A SHUDDER FROM THE LT ENGINE. NOSE OF THE A/C YAWED, THE LT ENGINE ITT SPIKE INTO THE RED, AND THE ENGINE SHUT ITSELF DOWN. CREW DECLARED AN EMERGENCY, AND GOT BACK ON THE GROUND WITH NO FURTHER INCIDENT. MDC ENGINE EXCEEDENCES SHOWS A LEVEL 3 EVENT, 1145 DEG FOR 89.5 SEC." ATTACHMENTS ARE FROM THE BORESCOPE INSPECTION OF THE COMPRESSOR.  CORRECTIVE ACTION: MAINTENANCE WILL REMOVE AND REPLACE THE ENGINE. "UPDATE 9/2 PM: ENGINE IN READY TO HANG CONDITION. MECHANICS WILL BE BACK ON THE JOB AT 8AM TO HANG THE ENGINE. STILL DOWN AT THE END OF THE NIGHT UPDATE 9/3: MX WILL SHOW THIS MORNING AND BEGIN INSTALLATION OF THE PREPPED ENGINE."  TSN: 15116.5/CSN: 12516/TSI: 1400.3 HRS. (TC# 20090905001)
